# SDR SWIA2014061638182

- Difficulty date: May 30, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 32,667 hours, 27,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE IS CHAFED NEAR OTBD SIDE.  C-CHECK, REMOVED CHAFE ON RT INBD FLAP VANE NEAR OTBD SIDE IAW REO.
